Ask an expert
Question

27 Oct 2008

roaccutane
hi

im on roaccutane 10mg once a day - 3/4weeks now. my eyes have become very dry and red and feel sore when i push on them. am also having bad headaches. is the roaccutane causing the headaches? (i know that it does cause dry eyes, but should my eyes be reddish too?)

thanks
Answer 943 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Lisa
Your eyes could be red from dryness, try something like Duratears. Please let your doctor know about the headaches - Roaccutane can cause pseudotumor cerebri, a condition caused by increased pressure of the spinal fluid in the head (it is NOT a braintumour but something like high bloodpressure in the head)
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.